# SDR 08FDEA03016

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247017003
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT TRANSITION OF SHROUD BOX AND TOP SKIN PANEL RT OUTER WING REPAIR PERFORMED BY CORROSION BLEND OUT, RIB CUT AND INSTALLING AN INFILL AND EXTERNAL PLATES IAW DRAWING R572-40274, APPROVED BY RAS /BAE/1007435/2008 ISS A AND EA 6-5720-123005.
